| Model Number |
UNI GLENOID-PERIPHERAL LOCK SCRW |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a universe reverse shoulder surgery when trying to insert the 30 mm screw into the baseplate & bone the screwdriver screwed through, as the screw was too tight.The screwdriver was defective and the drivers became distorted.The screw head had twisted, could no longer be moved and could not be fully inserted.The surgeon knocked the screw flat and inserted the glenosphere.No part of the devices broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same devices.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint not confirmed, the screw was not returned and no picture provided.The x-ray provided did not provide enough information to confirm or investigate the complaint.